Alert archive / Kentucky / Tornado Warnings in 2025

Tornado Warning 82, NWS Paducah, KY

April 2, 20254 counties in Kentucky

NWS Paducah, KY issued this tornado warning at Apr 2, 2025, 9:16 PM CDT for 4 counties in Kentucky. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 9:16 PM CDT (02:16 UTC)
Expired
Apr 2, 2025, 9:46 PM CDT
In force
30 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Calloway County, KY, Graves County, KY, Marshall County, KY, Trigg County, KY

The radar

The Paducah radar (KPAH), 58 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:29 PM CDTTORNADO2 Wsw Murray, KYtornado spotted on ground.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:52 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

905 
WFUS53 KPAH 030216
TORPAH
KYC035-083-157-221-030300-
/O.NEW.KPAH.TO.W.0082.250403T0216Z-250403T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
916 PM CDT Wed Apr 2 2025

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northwestern Calloway County in western Kentucky...
  Southeastern Marshall County in western Kentucky...
  West central Trigg County in western Kentucky...
  Southeastern Graves County in western Kentucky...

* Until 1000 PM CDT.

* At 916 PM CDT, a tornado producing storm was located near
  Lynnville, or 15 miles southwest of Murray, moving northeast at 60
  mph.

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic storm will be near...
  Murray and Lynnville around 920 PM CDT.
  Land Between The Lakes Area around 940 PM CDT.
  Turkey Bay around 945 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Aurora, Hardin, Kirksey, and Harris Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3650 8870 3689 8823 3674 8802 3650 8846
TIME...MOT...LOC 0216Z 226DEG 50KT 3650 8856 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

CN
3 follow-up statements
362 
WWUS53 KPAH 030223
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
923 PM CDT Wed Apr 2 2025

KYC035-083-157-221-030300-
/O.CON.KPAH.TO.W.0082.000000T0000Z-250403T0300Z/
Calloway KY-Marshall KY-Trigg KY-Graves KY-
923 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN CALLOWAY...SOUTHEASTERN MARSHALL...WEST CENTRAL TRIGG
AND SOUTHEASTERN GRAVES COUNTIES...

At 923 PM CDT, a confirmed large and extremely dangerous tornado was
located near Lynnville, or 8 miles southwest of Murray, moving
northeast at 55 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Murray around 930 PM CDT.
  Land Between The Lakes Area and Turkey Bay around 940 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Aurora, Hardin, Kirksey, and Harris Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3650 8860 3689 8823 3674 8802 3650 8846
TIME...MOT...LOC 0223Z 232DEG 47KT 3654 8846 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$

CN
998 
WWUS53 KPAH 030233
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
933 PM CDT Wed Apr 2 2025

KYC083-030242-
/O.CAN.KPAH.TO.W.0082.000000T0000Z-250403T0300Z/
Graves KY-
933 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR SOUTHEASTERN GRAVES COUNTY IS CANCELLED...

A Tornado Watch remains in effect until midnight CDT for western 
Kentucky.

&&

LAT...LON 3660 8845 3687 8820 3674 8802 3654 8839
TIME...MOT...LOC 0232Z 226DEG 50KT 3663 8834 

$$

KYC035-157-221-030300-
/O.CON.KPAH.TO.W.0082.000000T0000Z-250403T0300Z/
Calloway KY-Marshall KY-Trigg KY-
933 PM CDT Wed Apr 2 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN CALLOWAY...SOUTHEASTERN MARSHALL AND WEST CENTRAL TRIGG
COUNTIES...

At 932 PM CDT, a confirmed large and extremely dangerous tornado was
located over Murray, moving northeast at 60 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado. Tornado on the ground 
         moving through Murray at 932 PM.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Land Between The Lakes Area and Turkey Bay around 940 PM CDT.

Other locations impacted by this tornadic thunderstorm include Aurora
and Hardin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3660 8845 3687 8820 3674 8802 3654 8839
TIME...MOT...LOC 0232Z 226DEG 50KT 3663 8834 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.25 IN

$$

CN
266 
WWUS53 KPAH 030246
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
946 PM CDT Wed Apr 2 2025

KYC035-157-221-030256-
/O.CAN.KPAH.TO.W.0082.000000T0000Z-250403T0300Z/
Calloway KY-Marshall KY-Trigg KY-
946 PM CDT Wed Apr 2 2025

...THE TORNADO WARNING FOR NORTHWESTERN CALLOWAY...SOUTHEASTERN
MARSHALL AND WEST CENTRAL TRIGG COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for western
Kentucky.

Remember, a Tornado Warning still remains in effect for extreme 
northeast Calloway County Kentucky.

&&

LAT...LON 3660 8845 3687 8820 3674 8802 3654 8839
TIME...MOT...LOC 0244Z 226DEG 50KT 3677 8816 

$$

CN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 4:09 PM CDT, 5 hours 7 minutes earlier. Its key messages:

  • A major severe weather outbreak is anticipated this afternoon and evening, possibly into the overnight; strong tornadoes, very large hail, and damaging winds are expected.
  • Ahead of the storms, very strong south winds will continue to gust 40-55 mph at times today.
  • Historically high forecast rainfall amounts of up to a foot will lead to significant and widespread flooding Wednesday through Sunday.
  • Additional rounds of severe storms are possible Thursday and especially Friday night into Saturday.
Area forecast discussion, Apr 2, 4:09 PM CDT, 5 hours 7 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
409 PM CDT Wed Apr 2 2025

.KEY MESSAGES...

- A major severe weather outbreak is anticipated this afternoon
  and evening, possibly into the overnight; strong tornadoes,
  very large hail, and damaging winds are expected.

- Ahead of the storms, very strong south winds will continue to
  gust 40-55 mph at times today.

- Historically high forecast rainfall amounts of up to a foot
  will lead to significant and widespread flooding Wednesday
  through Sunday.

- Additional rounds of severe storms are possible Thursday and
  especially Friday night into Saturday.

&&

.UPDATE...
Issued at 409 PM CDT Wed Apr 2 2025

As noted in the previous SWOMCD a few discrete supercells have
formed in west Tennessee in a very favorable environment for
tornadoes. The PAH VWP shows about 340 m2/s2 of 0-1km SRH LAPS
and SPC mesoscale analysis shows about 2500 J/kg of MLCAPE with
temperature working into the 80s. Cell clusters to the west of
the area in Missouri have not maintained strong organization yet
but bowing segments are beginning to become evident in northern
Arkansas on cells that have a trajectory into southeast
Missouri. The general expectation is low level shear will
become stronger over the next two to three hours as this
activity approaches posing a significant risk for tornadoes, and
potentially strong tornadoes as well as an evolving risk for
damaging winds and large hail.

 &&

.DISCUSSION...
Issued at 106 PM CDT Wed Apr 2 2025

     Rare and dangerous pattern emerges with particularly
dangerous severe weather and flash flood threats through
Saturday...

A dangerous severe weather situation is developing across the
region this afternoon. Thunderstorms are increasing in intensity
across MO/AR amid subtle ascent from the right exit region of a
130-140 kt jet max to the northwest with a weak embedded
shortwave. Cloud tops are cooling on this activity to the west
and the more subtle lift and shear orientation have kept this
activity more discrete so far.

Rich and deep boundary layer moisture is streaming in from the
lower Mississippi where dewpoints are in the 70s with 7.5-8.0
C/km mid level lapse rates. VWP and model deep layer shear is
45-55kt and 0-1km shear is 31-35 kts with a long looping
hodograph giving 0-1km SRH around 300-350 m2/s2. A weakening
capping inversion is holding off a line of showers that have
formed from Fulton to about Mt. Vernon, IN. We expect this cap
will hold until the upper trough gets a little closer.

The storms in MO/AR will enter an increasingly volatile and
likely increase in intensity. STP values of 3-7 are anticipated
as this broken line of storms approaches. Mixed modes with
clusters of storms, bow echoes and supercells are expected. Each
of which could pose a tornado or significant damaging wind
threat. Destructive tornadoes (EF3+) would be entirely possible
in this parameter space and SPC has highlighted they expect EF3+
tornadoes somewhere in the ongoing High Risk area which
includes much of the Paducah CWA. Rainfall rates will be extreme
as precipitable water values reach 1.9" to 2.0" inches which is
more than 0.3" more than climatological record. With the very
steep lapse rates initially very large hail will also be
possible.

This activity should be strong enough to form cold pools
sufficient to push the cold front behind these storms all the
way through despite the parallel upper level flow. However
continued large scale ascent during the day Thursday will keep
rain and thunderstorms possible although the risk of severe
weather should be mitigated somewhat as actual surface based
instability should be limited making hail the main threat if
things go like they are anticipated.

Friday the surface front shifts back west across the area
putting the region in 68-71 degree dewpoints. We end up in the
right exit region of a broad jet max with a trough over the
intermountain west. More vigorous thunderstorms with tornado,
wind, hail risk will then develop in the late afternoon and
evening with especially heavy rain, with PWATs back above 1.8".

The actual upper trough then moves through Saturday bringing a
continued severe risk. From Friday into Saturday midday may be
the heaviest rain of the event. The new forecast maintains storm
total precip over 10 inches across most of western Kentucky,
with 6-8 inches to the northwest and north of there.
Significant, and potentially catastrophic impacts remain
entirely possible and are likely somewhere in the watch area. We
maintain a PDS flash flood watch through the duration for this
event.

A cold front sweeps through Saturday putting us in a cooler and
much less chaotic airmass and pattern.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1143 AM CDT Wed Apr 2 2025

High based cumulus and strong south to southwest winds will
continue through the afternoon. A cluster of strong to severe
storms will move east through the afternoon. Very strong winds
and isolated tornadoes will be possible with the area of storms.
Light to moderate rain will persist behind the front through
most of the TAF period.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until midnight CDT tonight for ILZ075>078-
     080>094.
     Flood Watch through Sunday morning for ILZ075>078-080>094.
MO...Wind Advisory until midnight CDT tonight for MOZ076-086-087-
     100-107>112-114.
     Flood Watch through Sunday morning for MOZ076-086-087-100-
     107>112-114.
IN...Wind Advisory until midnight CDT /1 AM EDT/ tonight for INZ081-
     082-085>088.
     Flood Watch through Sunday morning for INZ081-082-085>088.
KY...Wind Advisory until midnight CDT tonight for KYZ001>022.
     Flood Watch through Sunday morning for KYZ001>022.

&&

UPDATE...JGG
DISCUSSION...JGG
AVIATION...JGG
Hazardous weather outlook, Apr 2, 1:19 PM CDT, 7 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
119 PM CDT Wed Apr 2 2025

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031830-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
119 PM CDT Wed Apr 2 2025 /219 PM EDT Wed Apr 2 2025/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A major outbreak of severe storms with strong, long track
tornadoes, very large hail, and damaging winds is expected across
the Quad State this afternoon and evening, and possibly into the
overnight hours. Storms will move to the northeast at 60-70 mph.

The storms will eventually form into a line tonight, mainly over
west Kentucky. The line may become stationary resulting in heavy
rainfall and possibly some flooding problems. A Flood Watch is in
effect for the entire region.

A Wind Advisory is in effect for the entire region until midnight.
South winds may gust 40 to 55 mph at times ahead of the storms.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Multiple rounds of showers and thunderstorms with heavy rainfall
are expected Thursday through Saturday night. A Flood Watch is in
effect for this entire period. Significant flash flooding and
rapid rises on area rivers are likely. River flooding is already
forecast in some locations. The worst flash flooding threat will
be Friday night through Saturday night.

In addition, to the heavy rainfall and flooding concerns, severe
storms will be possible over much of the region Thursday afternoon
and night, and again Friday night into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested tonight across the entire area and
will likely be required as needed through Saturday.

JGG

In the hours before

Local storm report, Apr 2, 9:07 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
907 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     Tstm Wnd Gst     1 ENE Newburgh          37.95N 87.38W
04/02/2025  M63 MPH          Warrick            IN   Fire Dept/Rescue

&&

BM
Local storm report, Apr 2, 9:09 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
909 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     Tstm Wnd Dmg     2 ESE Melody Hill       38.01N 87.47W
04/02/2025                   Vanderburgh        IN   Public

            transformer damage reported.

&&

BM
Local storm report, Apr 2, 9:10 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
910 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     Tstm Wnd Gst     2 NW Newburgh           37.97N 87.43W
04/02/2025  M63 MPH          Warrick            IN   Fire Dept/Rescue

&&
Local storm report, Apr 2, 9:12 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
912 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Tstm Wnd Gst     Gage                    37.00N 88.89W
04/02/2025  M69 MPH          Ballard            KY   Mesonet

            Mesonet station EW0626 Gage.

&&

KEC
Local storm report, Apr 2, 9:13 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
913 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     Tstm Wnd Gst     3 SSW De Soto           37.78N 89.25W
04/02/2025  M56 MPH          Jackson            IL   ASOS

            ASOS station KMDH Carbondale IL.

&&

KEC
Local storm report, Apr 2, 9:14 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Paducah KY
914 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     Tstm Wnd Gst     2 NW Anniston           36.85N 89.36W
04/02/2025  M55 MPH          Mississippi        MO   Mesonet

            Mesonet station MOA27 Charleston, MO South.

&&

KEC

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:10 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHBallard, Carlisle, Fulton, Hickman50 min
Apr 2, 7:24 PM CDTTornado WarningPAHHenderson, Union51 min
Apr 2, 7:41 PM CDTSevere Thunderstorm WarningPAHFulton, Graves, Hickman49 min
Apr 2, 7:41 PM CDTTornado WarningPAHBallard, Carlisle34 min
Apr 2, 7:53 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHBallard, Carlisle, Fulton, Hickman, McCracken52 min
Apr 2, 8:04 PM CDTTornado WarningPAHBallard, Carlisle, Graves, Livingston, McCracken26 min
Apr 2, 8:07 PM CDTTornado WarningPAHCalloway, Graves, Marshall53 min
Apr 2, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson, Union42 min
Apr 2, 8:18 PM CDTTornado WarningPAHMcCracken42 min
Apr 2, 8:28 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCrittenden, Livingston, Union, Webster62 min
Apr 2, 8:32 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCalloway, Crittenden, Graves, Livingston, Lyon, McCracken and 2 more43 min
Apr 2, 8:38 PM CDTTornado WarningPAHCaldwell, Crittenden, Livingston, Lyon, McCracken, Marshall52 min
Apr 2, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHHenderson, McLean, Union50 min
Apr 2, 8:47 PM CDTTornado WarningPAHCrittenden, Livingston28 min
Apr 2, 8:50 PM CDTTornado WarningPAHCalloway, Graves, Lyon, Marshall, Trigg40 min
Apr 2, 8:54 PM CDTTornado WarningPAHHenderson38 min
Apr 2, 9:04 PM CDTSevere Thunderstorm Warning Considerable damage threatPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, Marshall and 1 more41 min
Apr 2, 9:04 PM CDTTornado WarningPAHCaldwell, Hopkins, Lyon41 min
Apr 2, 9:08 PM CDTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean52 min
Apr 2, 9:09 PM CDTFlash Flood WarningPAHCrittenden, Livingston6 hr
Apr 2, 9:12 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster48 min
Apr 2, 9:21 PM CDTTornado WarningPAHCaldwell, Christian, Lyon, Marshall, Trigg39 min
Apr 2, 9:36 PM CDTTornado WarningPAHDaviess, Hopkins, McLean, Muhlenberg, Webster39 min
Apr 2, 9:37 PM CDTTornado Warning Tornado observedPAHCalloway, Marshall, Trigg38 min
Apr 2, 9:38 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Daviess, Hopkins, McLean, Muhlenberg and 1 more52 min
Apr 2, 9:44 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg31 min
Apr 2, 9:45 PM CDTTornado WarningPAHDaviess15 min
Apr 2, 9:50 PM CDTFlash Flood WarningPAHDaviess, Henderson5 hr
Apr 2, 9:57 PM CDTFlash Flood WarningPAHCalloway, Lyon, Marshall, Trigg6 hr
Apr 2, 10:00 PM CDTTornado WarningPAHDaviess, Henderson, McLean28 min
Apr 2, 10:01 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Trigg32 min
Apr 2, 10:03 PM CDTTornado Warning Tornado observedPAHDaviess, McLean26 min
Apr 2, 10:16 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg, Todd, Trigg44 min
Apr 2, 10:21 PM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Fulton, Graves, Hickman, McCracken3 hr
Apr 2, 10:27 PM CDTTornado WarningPAHCalloway21 min
Apr 2, 10:30 PM CDTSevere Thunderstorm WarningPAHChristian, Muhlenberg45 min
Apr 2, 10:41 PM CDTTornado WarningPAHChristian, Hopkins, Muhlenberg34 min
Apr 2, 11:04 PM CDTSevere Thunderstorm WarningPAHChristian, Todd, Trigg41 min
Apr 2, 11:47 PM CDTSpecial Weather StatementPAHTodd43 min
Apr 2, 11:53 PM CDTFlash Flood WarningPAHChristian, Todd6 hr
Apr 3, 12:10 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHTodd20 min
Apr 3, 3:02 AM CDTRiver Flood WarningPAHChristian18 hr
Apr 3, 3:14 AM CDTRiver Flood WarningPAHChristian13 hr
Apr 3, 12:03 PM CDTFlash Flood WarningPAHCalloway, Christian, Todd, Trigg6 hr
Apr 3, 12:39 PM CDTRiver Flood WarningPAHFulton23 days
Apr 3, 12:39 PM CDTRiver Flood WarningPAHFulton21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHDaviess, Henderson16 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHHenderson, Union21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHCrittenden, Union21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHUnion20 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHDaviess12 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHHenderson21 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHDaviess, Henderson14 days
Apr 3, 12:45 PM CDTRiver Flood WarningPAHCrittenden, Livingston21 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHBallard22 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHBallard, Carlisle, Fulton, Hickman23 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHLivingston, McCracken19 days
Apr 3, 1:48 PM CDTRiver Flood WarningPAHLivingston19 days

Nearby

Tornado Warnings in Kentucky, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.